# SDR CALA2025012802085

- Difficulty date: January 25, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N77538
- Make and model: Boeing 737824
- Aircraft serial: 63694
- Aircraft time: 25,748 hours, 9,532 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFT GALLEY OVEN 423 GAVE OFF A BURNT SMELL AND SOME SMOKE AFTER BEING USED TO WARM FOOD REQUEST.  OVEN STAYS WARM WITH POWER OFF. PULLED & COLLARED C/B.
